# SDR P9IA95002

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: 732203
- Condition: Jammed
- Location: Raft/Compt
- Part time: 61,392 hours
- Component: Consolcntrls, 7322C3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DITCHING DEMONSTRATION, FORWARD OVERHEAD RAFT COMPARTMENT DOOR JAMMED ON OPENING.  FOUND INERTIA REEL JAMMED.  SEVERAL TEETH BROKEN ON GEARS.  (X)
